Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Bounded analytic functions on domains of infinite connectivity


Author: Lawrence Zalcman
Journal: Trans. Amer. Math. Soc. 144 (1969), 241-269
MSC: Primary 30.87
MathSciNet review: 0252665
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.87

Retrieve articles in all journals with MSC: 30.87


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1969-0252665-2
Article copyright: © Copyright 1969 American Mathematical Society